Содержимое страницы

Научные публикации

  1. Б.С. Бычков, А.В. Михайлов, “Полиномиальные инварианты графов и иерархии линейных уравнений”, УМН, 74:2(446) (2019), 189–190
  2. Н.В. Тимофеева, “Модули допустимых пар и модули Гизекера–Маруямы”, Матем. сб., 210:5 (2019), 109–134
  3. В. М. Бухштабер, А. П. Веселов, "Топограф Конвея, PGL_2(Z)-динамика и двузначные группы", успехи мат. наук 74:3 (2019).
  4. S. Igonin and G. Manno, "Lie algebras responsible for zero-curvature representations of scalar evolution equations", Journal of Geometry and Physics, 138 (2019), 297-316.
  5. В.М. Бухштабер, А.В. Михайлов, "Полиномиальные гамильтоновы интегрируемые системы на симметрических степенях плоских кривых", Успехи математических наук 2018, 73:6 (444), 193-194 (2018).
  6. S. Konstantinou-Rizos and T.E. Kouloukas, "A noncommutative discrete potential KdV lift", Journal of Mathematical Physics, 59, 063506 (2018).
  7. V.V. Kozlov and D.V. Treschev, "Instability, asymptotic trajectories and dimension of the phase space", Moscow Mathematical Journal, 18:4, 681--692 (2018).
  8. С.А. Кащенко, "Регулярные и нерегулярные решения в задаче о дислокациях в твердом теле", Теоретическая и математическая физика, 195:3, 362--380 (2018).
  9. С.Д. Глызин, А.Ю. Колесов, Н.Х. Розов, "Об одном подходе к моделированию искусственных генных сетей", Теоретическая и математическая физика", 194:3, 547--568 (2018).
  10. М.В. Невский, А.Ю. Ухалов, "Некоторые свойства 0/1-симплексов", Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика, 18:3, 305--315 (2018).
  11. M. Nevskii and A. Ukhalov, "Perfect simplices in $\mathbb{R}^5$", Beitr. Algebra Geom., 59:3, 501--521 (2018).
  12. M. Nevskii, A. Ukhalov, "On Optimal Interpolation by Linear Functions on n-Dimensional Cube", Automatic Control and Сomputer Sciences, 52:7, 828--842 (2018). 
  13. М.В. Невский, А.Ю Ухалов, "О минимальном коэффициенте поглощения для n-мерного симплекса", Моделирование и анализ информационных систем, 25:1, 140--150 (2018).
  14. А.Н. Куликов, Д.А. Куликов, "Уравнение Курамото–Сивашинского. Локальный аттрактор, заполненный неустойчивыми периодическими решениями", Модел. и анализ информ. систем, 25:1, 92--101 (2018).
  15. S.A. Kashchenko, "Asymptotic Expansions of Eigenvalues of Periodic and Antiperiodic Boundary Value Problems for Singularly Perturbed Second-Order Differential Equation with Turning Points", Automatic Control and Computer Sciences, 52:7, 728--744 (2018).
  16. S.A. Kashchenko, "Asymptotical Distributions of Eigenvalues of Periodic and Antiperiodic Boundary Value Problems for Second-Order Differential Equations", Automatic Control and Computer Sciences, 52:7, 797--809 (2018).
  17. E.V. Grigorieva, S.A. Kashchenko and D.V. Glazkov, "Local Dynamics of a Model of an Opto-Electronic Oscillator with Time Lag", Automatic Control and Computer Sciences, 52:7, 700–707 (2018). 
  18. D.S. Glyzin, S.A. Kaschenko and A.S. Polstyanov, "Spatially Inhomogeneous Periodic Solutions in a Distributed Hutchinson’s Equation" Automatic Control and Computer Sciences, 52:7, 790--796 (2018).
  19. S.D. Glyzin, "Difference Approximations of a Reaction--Diffusion Equation on Segments", Automatic Control and Computer Sciences, 52:7, 762--776 (2018).
  20. S.D. Glyzin, "Age Groups in Hutchinson Equations", Automatic Control and Computer Sciences, 52:7, 714-727 (2018).

Препринты

  1. S. Konstantinou-Rizos, "On the 3D consistency of a Grassmann extended lattice Boussinesq system", (2019) arXiv:1908.00565
  2. Sergei Igonin, Gianni Manno, "On Lie algebras responsible for zero-curvature representations and Backlund transformations of (1+1)-dimensional scalar evolution PDEs", arXiv:1804.04652
  3. Sergei Igonin, Gianni Manno, "On Lie algebras responsible for integrability of (1+1)-dimensional scalar evolution PDEs", arXiv:1810.09280
  4. S. Konstantinou-Rizos and G. Papamikos, "Entwining Yang-Baxter maps related to NLS type equations", (2019) arXiv:1907.00019
  5. P. Nesterov, "Asymptotic Integration of Certain Volterra Integro-Differential Equations with Oscillatory Decreasing Kernels", принято к публикации в журнале Differential Equations and Dynamical Systems.

Публикации в сборниках конференций

  1. S. A. Kaschenko and D. O. Loginov, “About Global Stable of Solutions of Logistic Equation with Delay”, IOP Journal of Physics: Conf. Series 937, 012019 (2017).
  2. E. V. Grigorieva and S. A. Kaschenko, “Multiplicity of chaotic attractors in a model of lasers with variable feedback delay”, IOP Journal of Physics: Conf. Series 937, 012016 (2017).

Книги

  1. V.M. Buchstaber, S. Konstantinou-Rizos, A.V. Mikhailov (Eds.), Recent Developments in Integrable Systems and Related Topics of Mathematical Physics, Springer International Publishing (2018)